# SDR SWAA2013021912852

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION 237-588 RBL 24 HAS CORROSION AT STA 278, 300, 322, 363, 394, 458, 487, 518, 547, AND 579.  REMOVED CORROSION SEAT TRACK STA 278 TO 579 IAW B717 SRM 51-10-04; OUT LIMITS STA 394 MAT LOSS .052" REM MAT .048 ORIG MAT .100 CUT OUT DAMAGE AREA DIM 77" IAW B717 SRM 53-20-52. REP 5 CUT OUT ST 360.5 TO 436 RBL 24 FABRICATED NEW SECTION SEAT TRACK FROM SR09530115-7001 PO 79019659 DIM 77" LOCATED & DRILLED SEAT TRACK AND SPLICES 2 EA. IAW B717 SRM 53-20-52 REP 5 AND INSTALLED PARTS REPAIR IAW B717 SRM 53-20-52 REP 5 FG 201 DETAIL A.
